Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Cholesterol Build Up In Eyes?

Opthalmologist found cholesterol in my eyes, but my internist found average and healthy cholesterol levels in my blood -- good and bad cholesterol. So what else causes this? What is the next step in figuring out what is going on? My eyesight is blurry and I am 52. No other health problems and not on any medications.
Mon, 1 Dec 2014
Report Abuse
Ophthalmologist 's  Response
Hello
Welcome to Health care magic.

I reviewed your history.
It seems from the history that you are having cholesterol deposits in the eye.
These are called as hard exudates and are usually found in retnooathies associated with systemic diseases like diabetes, hypertension.....
Hence I advice you to consult your doctor for examination and treatment accordingly.

Hope this is helpful to you.
Do write back to me for further questions.

Thank you
With regards
Dr. Dadapeer K
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Steroid


Loading Online Doctors....
What Causes Cholesterol Build Up In Eyes?

Hello Welcome to Health care magic. I reviewed your history. It seems from the history that you are having cholesterol deposits in the eye. These are called as hard exudates and are usually found in retnooathies associated with systemic diseases like diabetes, hypertension..... Hence I advice you to consult your doctor for examination and treatment accordingly. Hope this is helpful to you. Do write back to me for further questions. Thank you With regards Dr. Dadapeer K